# SDR SWAA2023121120815

- Difficulty date: November 12, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A WEB ON RIB 8 AT VERTICAL STABILIZER 2023-694829<[01] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811620;DUE DATE:25-JAN-24.;[02] REPLACED RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 SHEET 7 REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 SHEET 7 REV.- SEE INDIVIDUAL SIGN OFF BELOW.
